MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT

DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT
Model Number 5704811
Medical Device Problem Codes Complete Blockage (1094); Gas Output Problem (1266); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the patient was being transferred between two areas, when the staff noticed that the patient was no longer ventilating-end tidal co2 was not being recorded.The staff, as a result manually ventilated the patient until the end tidal co2 reappeared-which was straightforward.They rebooted the ventilator and put the patient back on it and successfully transferred the patient.The patient was unharmed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation was based on the reported event incl.Photos provided and log of the affected oxylog 3000plus device.Furthermore, the device was examined onsite by dräger service technician.During onsite investigation no actual faults with the device¿s ability to ventilate could be detected but damage to both the front and rear housing were visible.According to the log analysis, there were hints of a stenosis or a blockage within the breathing hose system.A brief switch to spn-cpap mode may have occurred to relieve the stenosis, which could explain the sudden stop in ventilation¿particularly if the patient was not breathing spontaneously.In the case of a stenosis, the device would trigger a '!!! paw high' or ' continuous high pressure' alarm or similar.However, this cannot be evaluated because earlier parts of the logs been overwritten.Therefore, it is not possible to determine a specific root cause for the reported event.No patient health consequences have been reported.In case of a technical problem (e.G."device stopped ventilating") the device alarms visually and acoustically.Potentially the ventilation is not sufficient anymore.In this case, an alternative independent ventilation device has to be used instantly, as described in the ifu.The device was inspected in accordance with manufacturer specs and passed all checks.External damages have been repaired.The results of the investigation did not reveal any new risks which are not covered by the product risk management file.

Brand Name
OXYLOG 3000PLUS
Common Device Name
VENTILATORS, TRANSPORT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22131448
Report Number9611500-2025-00283
Device Sequence Number8371519
Product Code CBK
UDI-Device Identifier04048675249221
UDI-Public(01)04048675249221(11)200706(93)5704811-22
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K103625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5704811
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown